MAUDE Adverse Event Report: STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO XP PROVUE 4MM X 30MM; CATHETER, THROMBUS RETRIEVER

STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY TREVO XP PROVUE 4MM X 30MM; CATHETER, THROMBUS RETRIEVER
Model Number 90185
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 01/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the procedure for cardio embolic developed on the left cervical-ica (internal carotid artery) on (b)(6) 2020, three passes were performed using subject retriever along with microcathter.Physician then noted that there was vessel perforation with a possible casual relationship occurred during procedure.Before the procedure patient mtici grade was 0 and immediately after mtici grade was 2a.Patient mrs grade before procedure was 0 and immediately after mrs was grade 4.No further information provided.
 
Additional Manufacturer Narrative
D4 expiration date ¿ added.H4 manufacturing date ¿ added.Based on the results of the dhr review, there is no indication that the device, labeling or packaging failed to meet its specifications when released.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.Additional information provided by the customer indicated that the device was confirmed to be in good condition during preparation/prior to use on the patient and was prepared as per the dfu.The reported patient vessel perforation is a known and anticipated complication to these types of procedures and patient condition and is listed as such in the device directions for use.Therefore, an assignable cause of anticipated procedural complication will be assigned to this event.
 
Event or Problem Description
It was reported that during the procedure for cardio embolic developed on the left cervical-ica (internal carotid artery) on (b)(6) 2020, three passes were performed using subject retriever along with microcathter.Physician then noted that there was vessel perforation with a possible casual relationship occurred during procedure.Before the procedure patient (b)(6) was 0 and immediately after (b)(6) was 2a.Patient (b)(6) before procedure was 0 and immediately after mrs was grade 4.No further information provided.

Brand Name
TREVO XP PROVUE 4MM X 30MM
Common Device Name
CATHETER, THROMBUS RETRIEVER
Manufacturer (Section D)
STRYKER NEUROVASCULAR-UTAH-SALT LAKE CITY
4870 west 2100 south
salt lake city UT 84120
MDR Report Key10797180
Report Number3012931345-2020-00185
Device Sequence Number19571758
Product Code NRY
UDI-Device Identifier00815742001853
UDI-Public00815742001853
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K150616
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/08/2021
Device Model Number90185
Device Catalogue Number90185
Device Lot Number0000029497
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/08/2020
Supplement Date Received by Manufacturer12/29/2020
Initial Report FDA Received Date11/05/2020
Supplement Report FDA Received Date01/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AXS CATALYST 6 (STRYKER); AXS CATALYST 6 (STRYKER)
Outcome Attributed to Adverse Event Other;
Patient Age78 YR